# SDR AMTA200600124

- Difficulty date: February 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 579601
- Part serial: 1356
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE OH LP 2 ON EICAS, `STATUS MSG".  TROUBLESHOT PER FIM 26-11-00.  FOUND BAD DETECTOR.  REMOVED AND REPLACED OVERHEAT DETECTOR IAW MM 26-11-01.  OPS CHECK NORMAL.  (M)
